Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 42, NWS Jackson, KY

June 5, 2007Morgan County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 5, 2007, 3:18 PM EDT for Morgan County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 5, 2007, 3:18 PM EDT (19:18 UTC)
Expired
Jun 5, 2007, 3:45 PM EDT
In force
27 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Morgan County, KY

The radar

The Jackson,KY radar (KJKL), 37 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 1:47 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:05 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 5, 2:05 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
205 PM EDT TUE JUN 5 2007

.SHORT TERM.../THE REST OF TODAY/...UPDATED

WILL BE ISSUING A QUICK UPDATE TO ADD SEVERE THUNDERSTORM WATCH
NUMBER 349 UNTIL 9 PM FOR MUCH OF OUR CWA. INSTAB HAS INCREASED...AND
WITH HEATING AND DYNAMICS...SOME STORMS COULD BECOME SEVERE THROUGH
EARLY THIS EVENING. LI/S HAVE DECREASED TO AROUND -3...WITH CAPES
750-1200 J/KG. THIS SHOULD PERSIST INTO THE EVENING...ALONG WITH A
SURFACE FRONT AND H5 VORT MAX SWINGING THROUGH.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/THE REST OF TODAY/

14Z SFC ANALYSIS SHOWS A LARGE AREA OF LOW PRESSURE OVER NEW ENGLAND
WITH ANOTHER COLD FRONT STRETCHING FROM NEAR BUF SOUTHWEST TO JUST
NORTH OF THE OHIO RIVER. THE NEXT SHORTWAVE TROUGH SHOWS UP WELL IN
THE WATER VAPOR LOOP...UP TO 12Z...AS IT DROPS SOUTHEAST THROUGH
NORTHWEST INDIANA. AHEAD OF THIS...A BAND OF SHOWERS ARE PUSHING EAST
INTO SOUTHWEST OHIO. MEANWHILE...ACROSS EAST KENTUCKY...SKIES ARE
PARTIALLY COVERED WITH CU...WITH SOME FAIRLY LOW CLOUD BASES AT 2K
FEET OR LESS...QUITE A CHANGE FROM JUST A FEW DAYS AGO. TEMPERATURES
THROUGH THE AREA ARE ON TRACK WITH THE FORECAST...BUT CAN ALWAYS USE
A LITTLE TWEAKING TOWARD CURRENT CONDITIONS. DO EXPECT SCATTERED
SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS EAST KENTUCKY AGAIN THIS
AFTERNOON IN ADVANCE OF THAT SHORTWAVE AND ITS SFC COLD FRONT. THE
FORECAST HAS THIS IN HAND...BUT WILL MAKE SOME ADJUSTMENTS TOWARD
CURRENT CONDITIONS AND RADAR TRENDS. UPDATES OUT SHORTLY.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TODAY THROUGH THURSDAY NIGHT/
ANOTHER SHORT WAVE WILL BE MOVING THROUGH THIS AFTERNOON AND THERE
IS STILL ENOUGH COLD AIR ALOFT TO BE ABLE TO GENERATE SOME LIFTED
INDEX VALUES TO AROUND -2 THIS AFTERNOON. THE SHEAR WILL BE MARGINAL
AND THE CAPE MAY GET IN THE 500 TO 600 RANGE. ALL IN ALL...THE
CHANCES FOR SEVERE THUNDERSTORMS IS PRETTY LOW...HOWEVER ONE OR TWO
MAY DEVELOP WITH OUTFLOW BOUNDARY INTERSECTIONS OR CELL MERGERS. THE
THUNDERSTORMS SHOULD BE DIEING SHORTLY AFTER MIDNIGHT AND THEN SOME
PATCHY GROUND FOG WILL BE FORMING AND MAY BECOME DENSE IN
PATCHES...ESPECIALLY IN SHELTERED RIVER VALLEYS AND IN LOCATIONS THAT
RECEIVE THE MOST RAINFALL THIS AFTERNOON. WEDNESDAY THROUGH THURSDAY
NIGHT WILL BE WARM AND DRY. THE MODELS DID BACK OFF SOME OF THE HIGH
TEMPERATURES AND I TRENDED THE TEMPS DOWN A LITTLE TO REFLECT THE
MODEL TRENDS.

.LONG TERM.../FRIDAY THROUGH MONDAY/

THE 18Z AND 00Z MODELS RUNS REALLY BACKED OFF THE WARMING TREND. DID
A QUICK UPDATE TO THE LONG TERM TO REFLECT THE CURRENT MODEL TRENDS.
A FRONT WILL BE APPROACHING THE AREA FROM THE WEST ON FRIDAY. IT WILL
MOVE THROUGH FRIDAY NIGHT AND THEN ON SATURDAY...HIGH PRESSURE WILL
BUILD IN. THEN ON SUNDAY...ANOTHER SYSTEM WILL BE APPROACHING FROM
THE WEST. THIS SYSTEM WILL LINGER OVER THE AREA THROUGH MONDAY. THE
ONE CONCERN I HAVE IS THAT THIS WAS SUCH A BIG SWING IN THE PREVIOUS
MODELS...THAT THE SWINGING IS NOT DONE YET. AS SUCH...MY CONFIDENCE
LEVEL IS LOW FOR THE SATURDAY THROUGH MONDAY TIME FRAME.

&&

.AVIATION.../12Z TO 12Z/

SOME VALLEY FOG AND STRATUS IS QUICKLY BURNING OFF THIS MORNING. MAY
STILL BE A FEW SPOTS WITH SOME MVFR CONDITIONS...BUT WILL BE ALL VFR
BY 8:30 AM. AFTER 16Z TODAY...ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS WILL MOVE ACROSS THE AREA. CONDITIONS WILL BE GENERALLY
MVFR IN THE SHOWERS...HOWEVER WILL DROP DOWN TO IFR IN THE VERY
HEAVIEST SHOWER CORES. AFTER MIDNIGHT...THE CONVECTION WILL BE
DROPPING OFF JUST IN TIME FOR SOME PATCHY FOG TO DEVELOP. THE PATCHY
FOG WILL BE MOSTLY MVFR...HOWEVER THERE WILL BE SOME PATCHES OF IFR
AS WELL...MOSTLY IN RIVER VALLEYS AND IN LOCATIONS THAT RECEIVE THE
MOST RAIN THIS AFTERNOON AND EARLY EVENING.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...JJ/WJM
LONG TERM....JJ
AVIATION...JJ
Hazardous weather outlook, Jun 5, 2:24 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
224 PM EDT TUE JUN 5 2007

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106-108-109-
111>118-061100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-WOLFE-MAGOFFIN-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-
LESLIE-LETCHER-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...CAMPTON...
SALYERSVILLE...BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...
HAZARD...MANCHESTER...HYDEN...WHITESBURG
224 PM EDT TUE JUN 5 2007

...SEVERE THUNDERSTORM WATCH 349 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
THIS EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS. HEAVY RAINS WILL ALSO BE A THREAT FROM STRONGER STORMS.

SOME PATCHES OF DENSE FOG ARE POSSIBLE TONIGHT...ESPECIALLY IN RIVER
VALLEYS AND AREAS THAT RECEIVE A LOT OF RAIN THIS AFTERNOON AND EARLY
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE ON FRIDAY AFTERNOON AND EVENING AND SUNDAY
AFTERNOON THROUGH MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN JACKSON THIS AFTERNOON AND EVENING.

KYZ107-110-119-120-061100-
JOHNSON-FLOYD-MARTIN-PIKE-
INCLUDING THE CITIES OF...PAINTSVILLE...PRESTONSBURG...INEZ...
PIKEVILLE
224 PM EDT TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STRONG THUNDERSTORMS WILL ONCE AGAIN CROSS EAST KENTUCKY
DURING THE AFTERNOON AND EVENING HOURS. THERE IS A SLIGHT CHANCE
THAT ONE OR TWO OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WIND
GUSTS THE MAIN THREAT. HEAVY RAINS WILL ALSO BE A THREAT FROM THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE ON FRIDAY AFTERNOON AND EVENING AND SUNDAY
AFTERNOON THROUGH MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN JACKSON THIS AFTERNOON AND EVENING.

JJ/GREIF/WJM

In the hours before

Special weather statement, Jun 5, 1:38 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
138 PM EDT TUE JUN 5 2007

KYZ050-051-051830-
BATH-MONTGOMERY-
138 PM EDT TUE JUN 5 2007

...A STRONG THUNDERSTORM TO AFFECT BATH AND NORTHERN MONTGOMERY
COUNTIES THROUGH 230 PM EDT THIS AFTERNOON...

AT 138 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF SIDEVIEW...MOVING EAST AT 20 MPH.

THIS STORM WILL BE NEAR SIDEVIEW AROUND 145 PM EDT...GRASSY LICK
AROUND 150 PM EDT...JUDY AROUND 155 PM EDT...MOUNT STERLING AROUND
200 PM EDT...AND STOOPS AROUND 205 PM EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

GREIF
Special weather statement, Jun 5, 2:14 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
214 PM EDT TUE JUN 5 2007

KYZ052-051900-
ROWAN-
214 PM EDT TUE JUN 5 2007

...A STRONG THUNDERSTORM TO AFFECT SOUTHERN ROWAN COUNTY THROUGH 300
PM EDT THIS AFTERNOON...

AT 214 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRANDY...
MOVING EAST AT 10 MPH.

THIS STORM WILL BE NEAR RODBURN AROUND 220 PM EDT...LICK FORK AROUND
225 PM EDT...GATES AROUND 230 PM EDT...CRIX AROUND 235 PM EDT...AND
CRANEY AROUND 245 PM EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

GREIF
Special weather statement, Jun 5, 2:37 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
237 PM EDT TUE JUN 5 2007

KYZ106-051915-
MORGAN-
237 PM EDT TUE JUN 5 2007

...A STRONG THUNDERSTORM TO AFFECT MORGAN COUNTY THROUGH 315 PM EDT
THIS AFTERNOON...

AT 237 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF EBON...MOVING EAST AT 40 MPH.

THIS STORM WILL BE NEAR ZAG AROUND 245 PM EDT...LICK BRANCH AROUND
250 PM EDT...LENOX AROUND 255 PM EDT...ELKFORK AROUND 300 PM
EDT...AND JEPTHA AROUND 305 PM EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

GREIF
Special weather statement, Jun 5, 2:48 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
248 PM EDT TUE JUN 5 2007

KYZ052-104-051930-
ROWAN-ELLIOTT-
248 PM EDT TUE JUN 5 2007

...AN AREA OF STRONG THUNDERSTORMS TO AFFECT SOUTHEASTERN ROWAN AND
ELLIOTT COUNTIES THROUGH 330 PM EDT THIS AFTERNOON...

AT 248 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED NEAR
BANGOR...MOVING EAST AT 30 MPH.

THE STORMS WILL BE NEAR HAMM AROUND 255 PM EDT...MINOR AROUND 300 PM
EDT...LYTTEN AROUND 305 PM EDT...LITTLE SANDY AROUND 310 PM
EDT...AND SANDY HOOK AROUND 315 PM EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

GREIF
Special weather statement, Jun 5, 2:55 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
255 PM EDT TUE JUN 5 2007

KYZ058-059-108-051945-
POWELL-ESTILL-WOLFE-
255 PM EDT TUE JUN 5 2007

...AN AREA OF STRONG THUNDERSTORMS TO AFFECT SOUTHERN POWELL AND
WOLFE AND EAST CENTRAL ESTILL COUNTIES THROUGH 345 PM EDT THIS
AFTERNOON...

AT 255 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED NEAR
COTTAGE FURNACE...MOVING EAST AT 30 MPH.

THIS STORM WILL BE NEAR ROGERS CHAPEL AROUND 300 PM EDT...SEE AROUND
305 PM EDT...GLENCAIRN AROUND 310 PM EDT...JENSON AROUND 315 PM
EDT...AND PINE RIDGE AROUND 320 PM EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

GREIF
Special weather statement, Jun 5, 3:08 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
308 PM EDT TUE JUN 5 2007

KYZ059-051945-
POWELL-
308 PM EDT TUE JUN 5 2007

...A STRONG THUNDERSTORM TO AFFECT POWELL COUNTY THROUGH 345 PM EDT
THIS AFTERNOON...

AT 308 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POWELL
VALLEY...MOVING EAST AT 25 MPH.

THIS STORM WILL BE NEAR CAT CREEK AROUND 315 PM EDT...BOWEN AROUND
320 PM EDT...NADA AROUND 325 PM EDT...AND HAYSTACK AROUND 330 PM EDT.

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND
SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

GREIF

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:34 PM EDTSevere Thunderstorm WarningJKLBreathitt, Wolfe26 min
Jun 5, 2:01 PM EDTSevere Thunderstorm WarningJKLBath, Montgomery44 min
Jun 5, 2:58 PM EDTSevere Thunderstorm WarningJKLElliott32 min
Jun 5, 3:24 PM EDTSevere Thunderstorm WarningJKLBreathitt, Wolfe36 min
Jun 5, 3:34 PM EDTSevere Thunderstorm WarningJKLJohnson, Magoffin41 min
Jun 5, 4:02 PM EDTSevere Thunderstorm WarningJKLRockcastle28 min
Jun 5, 4:11 PM EDTSevere Thunderstorm WarningJKLFloyd, Magoffin34 min
Jun 5, 4:45 PM EDTSevere Thunderstorm WarningJKLFloyd, Pike45 min
Jun 5, 4:50 PM EDTSevere Thunderstorm WarningJKLJackson25 min
Jun 5, 4:53 PM EDTSevere Thunderstorm WarningJKLLaurel, Rockcastle52 min
Jun 5, 5:31 PM EDTSevere Thunderstorm WarningJKLClay44 min
Jun 5, 5:41 PM EDTSevere Thunderstorm WarningJKLLaurel, Rockcastle49 min
Jun 5, 5:43 PM EDTSevere Thunderstorm WarningJKLEstill47 min
Jun 5, 5:59 PM EDTSevere Thunderstorm WarningJKLJackson46 min
Jun 5, 6:07 PM EDTSevere Thunderstorm WarningJKLKnott, Letcher, Perry38 min
Jun 5, 6:12 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Owsley63 min
Jun 5, 6:20 PM EDTSevere Thunderstorm WarningJKLClay, Leslie50 min
Jun 5, 6:27 PM EDTSevere Thunderstorm WarningJKLWolfe33 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.